Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A relationship between the complete topology and the order topology of a lattice


Author: Arnold J. Insel
Journal: Proc. Amer. Math. Soc. 15 (1964), 847-850
MSC: Primary 06.65
DOI: https://doi.org/10.1090/S0002-9939-1964-0167439-1
MathSciNet review: 0167439
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.65

Retrieve articles in all journals with MSC: 06.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0167439-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society